# SDR 99T64R432EWA

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71
- Aircraft serial: 45947
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Broken
- Location: Rt Mlg Ww
- Part time: 84,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEELWELL FORWARD WEBBING STIFFENER BROKEN.  (EO).  WELDED NEW SECTION OF TUBING IAW MIL-STD-2219.  NDT WELD NO FLAWS FOUND PER EO NR 99-174 WITH APPROVED 8110-3 DATED 9-21-99.  REF:  EMERY WORLD WIDE A/L, RRXA.  (X)
